# SDR CALA2022062401561

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 67,915 hours, 24,889 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Station 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX 00190. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STATION 540 AND INSPECTION U301243, 06/30/2022. DATA WAS TRANSCRIBED FROM NSA LBL 40.87 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV EMX N/R 00190, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY ORIGINAL SEE NSA EMX N/R 00190 AND HANGER N/R 5867201 FOR WORK V910736. ACCOMPLISHED CIR C/W.SSFR REPORT, FORM 46-0024,ENTERED  BY UAL
